Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    DIfferent Pains and Disturbances.
    avatar
    Gerald_III posted:
    Yesterday evening, I had experienced severe heart palpitations that lasted for 10 minutes straight, and I had an odd feeling in my chest that I can't describe for half an hour after that. The palpitations were accompanied by an elevated heart rate. I have heart palpitations all of the time, but they are very fleeting and last no more than a few seconds.

    Earlier today, I started experiencing a buildup of pressure in the back and left hand part of my head which I can't explain. It wasn't a typical headache which is simply pain; it felt like that part of my head was going to explode.

    The final occurrence that has popped up since the palpitations is an extremely painful case of heartburn. The thing about this is that it's constantly there, but at a low level of pain, like a warmth in my chest and stomach. But periodically it will "flare up" and become so intense that I end up doubled over in pain. Oddly enough, it also makes the top of my head hurt when a flare up occurs, but only a small area on the top of my head. I've tried Tums Ultra Strength 1,000 but it has had no effect on this.

    I don't know if these are related or not, but I'm getting worried. I'm making an appointment with my physician when I wake up; but between now and when I can see my doctor, I'd like to gather as much information as possible about what could be going on.


    Background:

    Schizo-affective, Bipolar 1 subtype
    Depression
    Racing Thoughts
    Social Anxiety
    Paranoia
    PTSD


    Medications:

    Depakote - 4,000mg a day
    Topamax - unknown
    Fanapt - 12mg a day
    Saphris - 5mg at night (NO LONGER TAKING THIS)
    Levothyroxine IV - 100micrograms a day
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Gerald,

    Unfortunately, an online message board can't always give you the immediate responses you may need. I hope you've since seen your doctor and you're doing okay. Let us know.


    Helpful Tips

    Discharge from Penis(Penile Discharge)
    Penile discharge is the abnormal loss of fluid that is not urine or semen from the urethra (urine tube) at the tip of the penis. It is ... More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.